BRAND NAME: Acetuff P
COMPOSITION: Aceclofenac 100mg and Paracetamol 325mg Tablet
Aceclofenac 100mg + Paracetamol 325mg Tablet is an NSAID + Analgesic + Antipyretic type of drug. These medicines’ combination blocks the chemical messengers which are responsible for pain, fever, and inflammation. Aceclofenac + Paracetamol is used to relieve pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis, and ankylosing spondylitis.
The tablet is used to cure several diseases causing pain in your muscle and bones. The tablet is a combination of two drugs (Aceclofenac and Paracetamol), used to treat mild to moderate pain in conditions such as:
So, these are the most common side effects of this medicine. These adverse reactions do not require any special medical attention. However, if you notice any persistent side effects, please confer with your healthcare provider.
Patients with anemia should use Aceclofenac 100mg + Paracetamol 325mg with caution as it increases the risk of worsening the patient’s condition. Apart from this below precautions should be kept in mind before consuming this medicine:
Never consume Aceclofenac 100mg + Paracetamol 325mg without any doctor’s prescription. And after taking the medicine if you are experiencing any bleeding, bruising, swelling of face, lips, or throat, itching, runny nose, redness of the skin, or difficulty breathing. Contact your doctor immediately.